Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate withdrawal if skip doses???

Posted by Elizabeth on May 8, 1999, at 23:58:41

In reply to Re: Parnate withdrawal if skip doses???, posted by Dedra McCullough on May 6, 1999, at 10:37:27

It's a very short-acting drug (half-life is 2 hours or so). While the antidepressant effect seems to be a long-term one, there is also a direct stimulant effect.

Anyway, there is a withdrawal syndrome which can be quite severe; it may not happen if you only miss one dose, but then again it may. If you're quitting, you should taper off slowly, of course.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:2633